MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CONCENTRATED CARBON DIOXIDE (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. CONCENTRATED CARBON DIOXIDE (CO2_C)
Model Number CONCENTRATED CARBON DIOXIDE (CO2_C)
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) about multiple discordant, falsely elevated concentrated carbon dioxide (co2_c) patient results on an advia 1800 instrument.The customer replaced the reagent and ran calibration and quality controls, which recovered acceptably.Maintenance was up to date and there were no errors in the event log.The customer declined service.A reagent contamination potentially contributed to the discordant, falsely elevated co2_c results.The device is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Multiple discordant, falsely elevated concentrated carbon dioxide (co2_c) patient results were obtained on an advia chemistry 1800 instrument using reagent lot 090.The initial results were reported to a physician(s).The samples were repeated on an alternate advia chemistry 1800 instrument and the repeat results were lower than the initial results.The repeat results were reported to the physician(s) as corrected results.The customer provided two examples of discordant results.There are no known reports of patient intervention or adverse health consequences due to the discordant co2_c results.

Brand Name
CONCENTRATED CARBON DIOXIDE (CO2_C)
Common Device Name
CONCENTRATED CARBON DIOXIDE (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key10871167
Report Number2432235-2020-00448
Device Sequence Number3254203
Product Code KHS
UDI-Device Identifier00630414000541
UDI-Public00630414000541
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberCONCENTRATED CARBON DIOXIDE (CO2_C)
Device Catalogue Number10720780
Device Lot Number090
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1